I had a patient who was receiving aminophylline 10ml/hr on his right IV site and zithromax on his left IV site. I accidentally gave the zithromax at a rate of 250ml/hr out of a volume of 250. So I actually ran the zithromax for an hour instead of running it for two hours. The patient complained of nausea, dizziness, and pain at the IV site, with numbness to his hand, and lips. Patient denies any vomitting. This wasn't his first time to receive zithromax IV. I'm very scared and worried that I might get sued. I stopped the infusion right away and apologized to the family. I called the doctor and informed him of the situation. The patient's vitals has been running from 98/50 to 140/80. I monitored it q5minutes x 30 mins. I stayed over my shift to watch over this patient. He's been stable throughout. His vitals have stayed stable also. I was off the next day and I called to work and spoke to my charge nurse. My charge nurse said that he was ok. I'm sorry for what I've done and I feel so bad. I'm a new graduate and have only been working as a nurse for about 4 months. I'm seriously considering quitting nursing because I don't want make a another mistake. I'm scared... Any advice on this situation. Thanks for all the help.